# SDR 2007UALA05165

- Difficulty date: December 18, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 57,169 hours, 21,102 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1500 FRAME BETWEEN STR 28R - 29R HAS DAMAGE.  FRAME REPAIR BETWEEN STR 28R-29R HA S BEEN DEEMED INTERIM WITH REPEAT INSPECTIONS EVERY 12000 CYCLES.
